# SDR SWIA202054706

- Difficulty date: December 4, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 39,658 hours, 38,213 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP CAP AT FS 559.0 RBL 27 TO SILL HAS CORROSION.  C-CHECK RO 12/20/2020.  REMOVED CORROSION ON TOP CAP AT FS 559.0 RBL 27 TO SILL, IAW CRJ200 SRM.  ORIGINAL MATERIAL THICKNESS OF TOP CAP AT FS 559.0 RBL 27 TO SILL IS .050,? REF CRJ200 SRM.  REMAINING MATERIAL THICKNESS AFTER BLENDED OUT IS 0.044? MATERIAL LOSS IS .006?, ALLOWABLE LOSS IS 10% OF .050= .005? FOUND TO BE OUT OF LIMITS, REF CRJ200 SRM.  COMPLIED WITH MHIRJ REO.  PERFORMED PRESSURIZATION OF REPAIR AREA, REF CRJ200 AMM.  NO LEAKS FOUND AT THIS TIME.
